Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 8, NWS State College, PA

April 8, 2020Cambria County, Somerset County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 8, 2020, 1:44 AM EDT for Cambria County, Somerset County, Pennsylvania. It was in force for 61 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 1:44 AM EDT (05:44 UTC)
Expired
Apr 8, 2020, 2:45 AM EDT
In force
61 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cambria County, PA, Somerset County, PA

The radar

The Pittsburgh radar (KPBZ), 112 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 2:00 AM EDTTSTM WND DMG3 Nw Davidsville, PATREES DOWN AND DAMAGE TO ROOF OF TAVERN.
Apr 8, 2:05 AM EDTTSTM WND DMGDavidsville, PASEVERAL TREES KNOCKED DOWN IN DAVIDSVILLE.
Apr 8, 2:10 AM EDTTSTM WND DMG1 Ne Ferndale, PAMULTIPLE TREES DOWN ON GROVE AVE.
Apr 8, 2:10 AM EDTTSTM WND DMG3 Wsw Westmont, PATREE DOWN ON A HOUSE ON MEADOW DRIVE.
Apr 8, 2:15 AM EDTTSTM WND DMGSomerset, PAMULTIPLE TREES AND WIRES DOWN ON CENTER AVE.
Apr 8, 2:15 AM EDTNON-TSTM WND GST 621 Sw Friedens, PAAWOS STATION K2G9 SOMERSET AIRPORT.
Apr 8, 2:19 AM EDTHAIL 0.53 Nw Casselman, PAREPORT FROM MPING: HALF-INCH (0.50 IN.).
Apr 8, 2:20 AM EDTTSTM WND DMG3 Wnw Casselman, PAMULTIPLE TREES DOWN ON KINGWOOD RD.
Apr 8, 2:20 AM EDTTSTM WND DMGRockwood, PASEVERAL LARGE TREES WERE UPROOTED OR SNAPPED JUST SOUTH OF ROCKWOOD.
Apr 8, 2:31 AM EDTTSTM WND DMGMeyersdale, PADAMAGE TO PRESS BOX, BLEACHERS, SCOREBOARD, SHEDS AND FENCES AT MEYERSDALE HIGH SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 5.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

195 
WUUS51 KCTP 080544
SVRCTP
PAC021-111-080645-
/O.NEW.KCTP.SV.W.0008.200408T0544Z-200408T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
144 AM EDT Wed Apr 8 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Somerset County in south central Pennsylvania...
  Southwestern Cambria County in central Pennsylvania...

* Until 245 AM EDT.

* At 143 AM EDT, severe thunderstorms were located along a line
  extending from near Black Lick to Youngwood, moving southeast at 60
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees, roofs, and siding.

* Locations impacted include...
  Johnstown, Somerset, Westmont, Windber, Ebensburg, Belmont,
  Nanty-Glo, Portage, Geistown, Southmont, Meyersdale, Berlin,
  Friedens, Vinco, Boswell, Dale, East Conemaugh, Salix-Beauty Line
  Park, Davidsville and Central City.

This includes The Pennsylvania Turnpike from mile markers 100 to 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3972 7938 3973 7941 3978 7939 3978 7935
      3982 7937 3986 7942 3990 7940 4009 7926
      4012 7921 4012 7917 4016 7916 4018 7912
      4054 7889 4043 7855 4037 7856 4031 7864
      4026 7864 4006 7876 3982 7875 3972 7881
TIME...MOT...LOC 0543Z 299DEG 54KT 4047 7923 4024 7955 

HAIL...<.75IN
WIND...60MPH
 
$$

KF
2 follow-up statements
065 
WWUS51 KCTP 080559
SVSCTP

Severe Weather Statement
National Weather Service State College PA
159 AM EDT Wed Apr 8 2020

PAC021-111-080645-
/O.CON.KCTP.SV.W.0008.000000T0000Z-200408T0645Z/
Somerset PA-Cambria PA-
159 AM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR SOMERSET AND SOUTHWESTERN CAMBRIA COUNTIES...

At 158 AM EDT, severe thunderstorms were located along a line
extending from near Vinco to near Connellsville, moving southeast at
60 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Johnstown, Somerset, Westmont, Windber, Ebensburg, Belmont,
Nanty-Glo, Portage, Geistown, Southmont, Meyersdale, Berlin,
Friedens, Vinco, Boswell, Dale, East Conemaugh, Salix-Beauty Line
Park, Davidsville and Central City.

This includes The Pennsylvania Turnpike from mile markers 100 to 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3972 7938 3973 7940 3978 7939 3978 7935
      3982 7937 3986 7942 3990 7940 4009 7926
      4012 7921 4012 7917 4016 7916 4018 7912
      4053 7890 4043 7855 4038 7856 4031 7864
      4026 7864 4006 7876 3983 7875 3972 7881
TIME...MOT...LOC 0558Z 308DEG 52KT 4040 7889 4003 7951 

HAIL...<.75IN
WIND...70MPH
 
$$

KF
168 
WWUS51 KCTP 080638
SVSCTP

Severe Weather Statement
National Weather Service State College PA
238 AM EDT Wed Apr 8 2020

PAC021-111-080648-
/O.EXP.KCTP.SV.W.0008.000000T0000Z-200408T0645Z/
Somerset PA-Cambria PA-
238 AM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOMERSET AND SOUTHWESTERN
CAMBRIA COUNTIES WILL EXPIRE AT 245 AM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 600 AM EDT for
south central Pennsylvania.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
State College PA.

LAT...LON 3972 7938 3973 7940 3978 7939 3978 7935
      3982 7937 3986 7942 3990 7940 4009 7926
      4012 7921 4012 7917 4016 7916 4018 7912
      4053 7890 4043 7855 4038 7856 4031 7864
      4026 7864 4006 7876 3983 7875 3972 7881
TIME...MOT...LOC 0638Z 299DEG 54KT 4012 7824 3975 7886 

$$

Colbert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 10:32 PM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Apr 7, 10:32 PM EDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service State College PA
1032 PM EDT Tue Apr 7 2020

.SYNOPSIS...
Low pressure over the upper midwest will track across northern
Pennsylvania tonight, then high pressure will build into the
state Wednesday. A potent cold front will sweep through the area
Thursday morning, followed by an upper level trough lingering
over the the northeast conus into the first part of next
weekend.

&&

.NEAR TERM /UNTIL 7 AM WEDNESDAY MORNING/...
Steep midlevel lapse rates and PW surging over 1" in a nose from
the Ohio Valley into NW PA are now fueling scattered showers and
thunderstorms over my northwest counties. Weakening trend noted
from the Fingerlakes region ESE, but still some strong updrafts
and hail cores to be had farther southwest, namely Crawford
County where a SVR is in effect for a decent hail core. Almost
all severe reports upstream (MI) tonight were hail reports, but
as time wears on cells have started to take on linear shape and
wind gusts could become the favored mode. Elevated instability
remains in play over much of central and western PA overnight,
and it looks like activity could go most of the overnight as
strong shortwave trough and associated sfc low track ESE across
PA. Showers will become widespread with scattered mainly
elevated storms expected. Some storms along and west of the
Alleghenies may be capable of strong gusty winds and will be
watched. Laurel Highlands has an elevated threat of strong to
locally severe storms given strong mid level winds overnight,
with the risk lowering to the north and east. Convection-
allowing models still indicate the risk of reaching FFG/FFH
numbers are low, so believe the current risk of flooding is low.

&&

.SHORT TERM /7 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Lingering showers will remain possible Wednesday morning
associated with departing low pressure, then expect clearing
skies by afternoon, as high pressure builds in from the Grt
Lks. Model 850mb temperatures averaging around 8C support highs
from the upper 50s over the northwest mountains, to the low 70s
across the Lower Susq Valley.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Active weather pattern through much of the extended.

First up will be a deepening trough over the NE U.S. that will
be accompanied by a potent cold frontal passage early Thursday.
this may bring s few gusty thunderstorms over the Lower Susq
and will produce widespread rain showers CWA-wide.

Behind the front, strong pressure gradient and a surge of
colder air will bring brisk winds (30-40 mph gusts) and chilly
temperatures (much below normal) for early to mid-April, with
temperatures remaining steady or slowly falling Thursday for the
Central and Northern Mountains and Laurel Highlands. On Friday,
highs will struggle to get out of the 30s for the northern
mountains and Alleghenies as breezy conditions continue, with
some wet snow accumulations up to an inch likely Thu night into
Fri.

If clearing skies develop quickly enough Friday night across
the Susquehanna Valley (and chances are strong), and the wind
becomes light enough, frost would become likely as temps dip
close to 32F and maybe even briefly reach freeze conditions.
This is another forecast aspect we'll be monitoring closely this
week.

Temperatures should begin to moderate a bit by Sunday with weak
ridge sliding over the region. But trough regenerates for early
next week, and looks to pick up a developing system in the
southern stream, lifting it toward PA for Mon bringing milder
temps but a high probability for rain. That will be followed by
yet another potent shot of colder air for midweek, pushing
temperatures back below normal and reintroducing a chance for
wet snow to the NW portion of CWA.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
Second round of organized showers and thunderstorms late
tonight into early Wednesday morning dropping southeast across
the airspace. There may also be a brief period of marginal LLWS
but not mention attm. Still expect cigs to trend lower through
tonight with low to sub-VFR likely by the end of the 07/12Z TAF
period.

Added LLWS into western most TAF sites at this point. May need
to expand inclusion eastward with time.

.Outlook...

Wed...Showers/low cigs early followed by drying/improving trend.

Thurs...Widespread showers/isold T'storm poss. CFROPA. Gusty
winds 25-35kt from 250-280 degrees.

Fri...Low cigs/rain/snow showers likely NW 1/2. Gusty winds
25-35kt from 270-300 degrees subsiding Friday night.

Sat...Low cigs psbl early then trending VFR. Light rain showers
psbl late.

Sun...VFR early. Chance rain showers by aftn. Strong/gusty
southerly winds psbl Sunday afternoon depending on
track/development of sfc low forecast to move east from the
Mississippi Valley.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Fitzgerald
NEAR TERM...DeVoir/Gartner
SHORT TERM...Fitzgerald/Gartner
LONG TERM...Jurewicz/RXR
AVIATION...DeVoir/Gartner
Hazardous weather outlook, Apr 7, 5:30 AM EDT, 20 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
530 AM EDT Tue Apr 7 2020

PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-080930-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Schuylkill-
530 AM EDT Tue Apr 7 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Gusty west to northwest winds up to 40 mph will occur Thursday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ024>028-033>035-056-080930-
Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-
Perry-
530 AM EDT Tue Apr 7 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

A few strong to severe thunderstorms, with gusty winds and hail, are
possible late today or tonight, mainly across the Laurel Highlands.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Gusty west to northwest winds up to 40 mph will occur Thursday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ036-057-059-063>066-080930-
Franklin-Dauphin-Lebanon-Cumberland-Adams-York-Lancaster-
530 AM EDT Tue Apr 7 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

A few strong thunderstorms with gusty winds and small hail are
possible tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Gusty west to northwest winds up to 40 mph will occur Thursday
afternoon.

Cold temperatures Friday night may lead to frost or freeze
conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 8, 12:14 AM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service State College PA
1214 AM EDT Wed Apr 8 2020

PAZ017-080500-
Clearfield PA-
1214 AM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CLEARFIELD COUNTY UNTIL
100 AM EDT...

At 1213 AM EDT, Doppler radar indicated a strong thunderstorm near
DuBois, moving east at 45 mph.

Wind gusts 40 to 50 mph and nickel size hail are possible.

Locations impacted include...
DuBois, Clearfield, Sandy, Philipsburg, Woodland, Curwensville,
Penfield, Hyde, Plymptonville, Rockton, Chester Hill, Karthaus,
Jeffries, Lecontes Mills, S.B. Elliot State Park, Parker Dam State
Park, Morrisdale, West Decatur, Grassflat and Grampian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rain is also occuring with this storm. Avoid flooded roadways.

&&

LAT...LON 4117 7879 4120 7876 4122 7865 4125 7864
      4121 7809 4115 7804 4112 7811 4106 7809
      4105 7806 4103 7808 4101 7806 4099 7809
      4096 7808 4094 7812 4096 7817 4095 7816
      4091 7822 4087 7825 4098 7881
TIME...MOT...LOC 0413Z 276DEG 39KT 4112 7870

Colbert
Special weather statement, Apr 8, 12:18 AM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service State College PA
1218 AM EDT Wed Apr 8 2020

PAZ005-010-080515-
McKean PA-Elk PA-
1218 AM EDT Wed Apr 8 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK AND MCKEAN COUNTIES
UNTIL 115 AM EDT...

At 1217 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles southwest of Allegany State Park to 6
miles southeast of Marienville. Movement was southeast at 50 mph.

Wind gusts 40 to 50 mph and nickel size hail are possible.

Locations impacted include...
St. Marys, Bradford, Ridgway, Kane, Johnsonburg, Allegany State Park,
Port Allegany, Smethport, Wetmore, Shinglehouse, Betula, Wilcox,
James City, Force, Benezette, Rew, Crosby, Ludlow, Marshburg and East
Branch Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4200 7820 4162 7820 4162 7841 4160 7842
      4141 7842 4140 7825 4124 7824 4125 7864
      4120 7870 4126 7874 4137 7896 4135 7909
      4145 7906 4144 7896 4183 7895 4184 7892
      4200 7892
TIME...MOT...LOC 0417Z 302DEG 43KT 4196 7885 4139 7908

Colbert
Special weather statement, Apr 8, 12:45 AM EDT, 59 minutes before
Special Weather Statement
National Weather Service State College PA
1245 AM EDT Wed Apr 8 2020

PAZ046-053-080515-
Columbia PA-Southern Lycoming PA-
1245 AM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LYCOMING AND COLUMBIA
COUNTIES UNTIL 115 AM EDT...

At 1245 AM EDT, Doppler radar indicated a strong thunderstorm near
Lairdsville, moving east at 40 mph.

Penny size hail is possible.

Locations impacted include...
Berwick, Hughesville, Rohrsburg, Jamison City, Waller, Lairdsville,
Central, Fairmount Spgs, Biggertown, Benton, Picture Rocks, Briar
Creek and Stillwater.

LAT...LON 4128 7687 4135 7677 4131 7661 4128 7645
      4131 7641 4130 7631 4120 7632 4113 7627
      4114 7623 4102 7622
TIME...MOT...LOC 0445Z 289DEG 36KT 4127 7665

KF
Special weather statement, Apr 8, 1:16 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service State College PA
116 AM EDT Wed Apr 8 2020

PAZ053-080530-
Columbia PA-
116 AM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF COLUMBIA COUNTY UNTIL
130 AM EDT...

At 115 AM EDT, Doppler radar indicated a strong thunderstorm near
Berwick, moving southeast at 45 mph.

Penny size hail is possible.

Locations impacted include...
Berwick, Mifflinville and Briar Creek.

LAT...LON 4110 7638 4119 7631 4113 7627 4114 7623
      4100 7622 4099 7622
TIME...MOT...LOC 0515Z 296DEG 41KT 4110 7627

KF
Local storm report, Apr 8, 1:21 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 AM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND DMG     2 S LOTTSVILLE          41.90N 79.44W
04/07/2020                   WARREN             PA   PUBLIC

            BARN DESTROYED, WIND DAMAGE TO HOUSE AND
            TREES DOWN. TIME ESTIMATED FROM RADAR.

&&

SDT
Special weather statement, Apr 8, 1:23 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service State College PA
123 AM EDT Wed Apr 8 2020

PAZ017-024-025-080630-
Clearfield PA-Blair PA-Cambria PA-
123 AM EDT Wed Apr 8 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CLEARFIELD...BLAIR...AND
CAMBRIA COUNTIES UNTIL 230 AM EDT...

At 123 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Lecontes Mills to 6 miles west of Indiana.
Movement was east at 60 mph.

Wind gusts 40 to 50 mph and half inch hail are possible.

Locations impacted include...
Altoona, Clearfield, Hollidaysburg, Tyrone, Ebensburg, Nanty-Glo,
Portage, Northern Cambria, Woodland, Roaring Spring, Curwensville,
Bald Eagle, Martinsburg, Lakemont, Bellwood, Patton, Cresson,
Gallitzin, Claysburg and Hyde.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4072 7880 4108 7880 4118 7836 4105 7806
      4097 7809 4094 7812 4096 7817 4076 7837
      4073 7836 4072 7815 4067 7822 4062 7817
      4056 7820 4054 7815 4047 7813 4025 7829
      4033 7862 4024 7869 4040 7897
TIME...MOT...LOC 0523Z 279DEG 52KT 4107 7826 4062 7928

Colbert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 10:56 PM EDTSpecial Weather StatementCTPWarren79 min
Apr 7, 11:44 PM EDTSevere Thunderstorm WarningCTPWarren61 min
Apr 8, 12:14 AM EDTSpecial Weather StatementCTPClearfield46 min
Apr 8, 12:18 AM EDTSpecial Weather StatementCTPElk, McKean57 min
Apr 8, 12:45 AM EDTSpecial Weather StatementCTPColumbia30 min
Apr 8, 1:16 AM EDTSpecial Weather StatementCTPColumbia14 min
Apr 8, 1:23 AM EDTSpecial Weather StatementCTPBlair, Cambria, Clearfield67 min
Apr 8, 2:13 AM EDTSpecial Weather StatementCTPCumberland, Dauphin, Huntingdon, Juniata, Perry77 min
Apr 8, 2:20 AM EDTSpecial Weather StatementCTPBedford25 min
Apr 8, 2:26 AM EDTSevere Thunderstorm WarningCTPBedford, Fulton, Huntingdon49 min
Apr 8, 2:51 AM EDTSevere Thunderstorm WarningCTPFranklin39 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.